Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    maddog<sco> is offline Junior Member
    Join Date
    May 2004
    Posts
    106

    Smile side effect help

    has anyony had o loose bowel when on the roids ive had a loose bowel for five days and ive used immodium to stop it but it has no effect its not food poisoning ive had that im on
    50mg oxymetholone ed
    and 200 mg deca twice a week

    some feedback would be good also ive got some pain in my lower back

  2. #2
    scotttiger54's Avatar
    scotttiger54 is offline Senior Member
    Join Date
    Feb 2004
    Location
    Dante's Inferno
    Posts
    1,885
    not a real good cycle idea bro. but to answer your question no, i've never heard of loose bowels while on. think you may need to talk to a dr, i'm certainly no medical expert

  3. #3
    Matto20's Avatar
    Matto20 is offline Member
    Join Date
    Apr 2004
    Posts
    576
    that cycle you are running looks completely illogical to me and looks like it will give you much more side effects than a loose bowel if you continue to run it. to be honest, it looks like you have no clue what you are doing, but that is just my opinion.

    my feedback? i'd drop the a-bombs and add test to get your dick back (if it's not already gone), finish the cycle up and recover. if you can't get test than i'd just drop it all and begin PCT.

    might as well start over and do it right the next time.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •